Advil Cold & Sinus Nighttime package design
Advil Cold & Sinus Nighttime package design
Advil Cold & Sinus Nighttime package design

Advil Cold & Sinus Nighttime

The road to recovery starts with rest. Advil Cold & Sinus Nighttime relieves your cold symptoms by reducing the swelling in your nasal passages to help open your airways, so you can get the rest you need.

FOR EFFECTIVE RELIEF OF THE SYMPTOMS OF COLD, INCLUDING:

  • sinus pain
  • nasal congestion
  • headache
  • fever
  • minor aches and pain
  • runny nose
  • sneezing
  • itchy watery eyes
  • sore throat

PURPOSE: Analgesic / Decongestant / Antihistamine

 

DIRECTIONS FOR USE

Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Nighttime caplets every 4 to 6 hours as needed.

Do not exceed 6 Advil Cold & Sinus Nighttime caplets in 24 hours, unless directed by a doctor. Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms.

Caution:

Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a doctor.

Warning:

Do not take Advil Cold & Sinus Nighttime if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Talk to your doctor before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Use only as directed by a doctor if you take or have recently taken high blood pressure or depression medications, tranquilizers or sedating drugs. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machineryIn case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

INGREDIENTS

Active Ingredient(s):

Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg

Non-Medical Ingredients:

Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, silicon dioxide, titanium dioxide.

For more information please see the product insert

Have questions about Advil products?

See our Frequently Asked Questions